Alexander Aptekarev
Alexander Aptekarev
M. V. Keldysh Institute for Applied Mathematics, Russian Academy of Sciences, Moscow M. V. Lomonosov Moscow State Univ
Dirección de correo verificada de
Citado por
Citado por
Multiple orthogonal polynomials
AI Aptekarev
Journal of Computational and Applied Mathematics 99 (1-2), 423-447, 1998
Multiple orthogonal polynomials for classical weights
A Aptekarev, A Branquinho, W Van Assche
Transactions of the American Mathematical Society 355 (10), 3887-3914, 2003
Large n limit of Gaussian random matrices with external source, part II
AI Aptekarev, PM Bleher, ABJ Kuijlaars
Communications in mathematical physics 259 (2), 367-389, 2005
The scattering problem for a discrete Sturm-Liouville operator
AI Aptekarev, EM Nikishin
Mathematics of the USSR-Sbornik 49 (2), 325, 1984
Asymptotic properties of polynomials orthogonal on a system of contours, and periodic motions of Toda lattices
AI Aptekarev
Mathematics of the USSR-Sbornik 53 (1), 233, 1986
Asymptotic behavior of the Lp-norms and the entropy for general orthogonal polynomials
AI Aptekarev, VS Buyarov, IS Degeza
Sbornik: Mathematics 82 (2), 373, 1995
Strong asymptotics of Laguerre polynomials and information entropies of two-dimensional harmonic oscillator and one-dimensional Coulomb potentials
JS Dehesa, RJ Yáñez, AI Aptekarev, V Buyarov
Journal of Mathematical Physics 39 (6), 3050-3060, 1998
The genetic sums' representation for the moments of a system of Stieltjes functions and its application
A Aptekarev, V Kaliaguine, J Van Iseghem
Constructive approximation 16, 487-524, 2000
Higher-order three-term recurrences and asymptotics of multiple orthogonal polynomials
AI Aptekarev, VA Kalyagin, EB Saff
Constructive Approximation 30, 175-223, 2009
Sharp constants for rational approximations of analytic functions
AI Aptekarev
Sbornik: Mathematics 193 (1), 1, 2002
Spatial entropy of central potentials and strong asymptotics of orthogonal polynomials
AI Aptekarev, JS Dehesa, RJ Yáñez
Journal of Mathematical Physics 35 (9), 4423-4428, 1994
Asymptotics of Hermite-Padé polynomials
AI Aptekarev, H Stahl
Progress in approximation theory: An international perspective, 127-167, 1992
Padé approximants for functions with branch points—strong asymptotics of Nuttall–Stahl polynomials
AI Aptekarev, ML Yattselev
Padé approximants, continued fractions, and orthogonal polynomials
AI Aptekarev, VI Buslaev, A Martínez-Finkelshtein, SP Suetin
Russian Mathematical Surveys 66 (6), 1049, 2011
Asymptotics of Hermite–Padé rational approximants for two analytic functions with separated pairs of branch points (case of genus 0)
AI Aptekarev, ABJ Kuijlaars, W Van Assche
International Mathematics Research Papers 2008, rpm007, 2008
Strong asymptotics of multiply orthogonal polynomials for Nikishin systems
AI Aptekarev
Sbornik: Mathematics 190 (5), 631, 1999
Scalar and matrix Riemann–Hilbert approach to the strong asymptotics of Padé approximants and complex orthogonal polynomials with varying weight
AI Aptekarev, W Van Assche
Journal of Approximation Theory 129 (2), 129-166, 2004
Systems of Markov functions generated by graphs and the asymptotics of their Hermite-Padé approximants
AI Aptekarev, VG Lysov
Sbornik: Mathematics 201 (2), 183, 2010
Hermite-Padé approximations and multiple orthogonal polynomial ensembles
AI Aptekarev, A Kuijlaars
Russian Mathematical Surveys 66 (6), 1133, 2011
Toda-type differential equations for the recurrence coefficients of orthogonal polynomials and Freud transformation
AI Aptekarev, A Branquinho, F Marcellán
Journal of computational and applied mathematics 78 (1), 139-160, 1997
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20